# SDR 97UAL900769

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7464U
- Make and model: Boeing 727222
- Aircraft serial: 21918
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 1 Eng Strut
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: E

## Discrepancy

LANDED DFW UNDER AMBER ALERT WITH NR 1 ENGINE SHUT DOWN DUE TO STRUT OVERHEAT LIGHT.
